Help!! Does anyone have any suggestions to help me get through herion withdrawals? I've been through rehab before but that was years ago. I just recently got back into the herion a couple months ago and have been trying to detox for the past couple of days but I can't stand the withdrawals. Is there anything over the counter that I can take to help me get throuh the antsyiness? I can deal with everything else, it's the antsyiness that is killing me.
30 Dec 2005
you won't die from herion with drawal, it just feels like it. I withdrew from xanax and almost died. Back in the early 90's I taught a group of doctors a whole lot about the drug.
You would benefit from detox, unless its been a few days and probably going to NA meetings would help.
My brother died a junkie living in the streets, let me tell you it sucked, because there wasn't anythng we could do for him when he wanted to get high. You just have to want to stay clean more than you want to get high, or you'll be a statistic too. Do the next right thing.
3 Jan 2006
Thank you!! I know I won't die from the withdrawls, it's the antsyiness that is very annoying. I know I can quit this drug. I've been off it for around five years and just recently got back into it. Don't ask me why, I could kick myself in the butt for getting back on it. Life has been good for me over the past few years and I don't want to lose what I worked so hard for so I want to get off this drug before it gets worse. Thanks for the info about xanax, a friend of mine been on it for two years and she doesn't believe that you can get addicted to it. I'll have to show this to her. Thanks again!! I know I can do this
3 Jan 2006
I'm sorry that you lost your brother to drugs. There are quite a few people that I knew that have died from herion and they lived on the streets also. You're right, there is nothing you can do for someone when they want to get high they have to make that decision on there own. Thanks for sharing, I know detoxing off the xanax is probably much worse than what I will be going through. I'm just going to tough this out. I may not feel like going to work but I will. I'm better off going to work keeping myself occupied than laying here in bed thinking about the aches and pains. I need and want to quit because I have a good job that I don't need to risk losing. I am so ashamed of myself for allowing this to happen and my bank account isn't where it should be.
5 Jan 2006
Never used heroin, but I understand Immodium is a little know secret amongst heroin and opiate users for detoxing. The ingredient Lopermide is an opiate but you will not get high from it, no matter how much you take. If you take 2 to 3 pills every 6 hours (but no more!), it may really help your withdrawal symptoms, besides the diarrhea. Hey, give it a try. It's easy to get.
You might want to think about going the Suboxone route. It's helped many heroin users get clean.
10 Jan 2006
Thank you!! I'm a little confused here. Are you talking about Immodium D? I haven't tried it yet but will purchase some by the end of this week just to be on the safe side. I'm just about through with this detoxing. I received a little methadone from a friend of mine (a bottle of her take home for one day) that I've been taking one sip of for the past two days now. I believe I'll be fine considering the amount I was using (1-2 bags a day)besides the herion we were getting was very weak. Prayer has helped a lot. I began a Christian addictions group that meets on Friday nights that I'm really looking forward to attending for the next 6-8 months, along with attending AA/NA meetings. Thanks for your help, I'm really glad I found this website.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
please anybody knows any cure for bv using herbal/home remedies? antibiotics cure the conditon but it comes back after a while. please anyone with ...
1 answer • 22 Dec 2009
..Hi there, I have tried to withdraw from heroin on at least four seperate occasions, without any?. degree of success what so ever. I have tried a ...
2 answers • 29 Sep 2010
so i just recently stopped doing heroin, and someone told me that methadone could help me get off of it, but i been reading alot of stuff that ...
6 answers • 20 Dec 2010
I've been using Nurofen plus for about 10 months. About 30 per day now. Will temgesic help me withdraw so I can continue working? Are codeine ...
1 answer • 28 Aug 2011
I can't sleep, eat, drink or even think right when im not high. i really want to get off this drug and put my life back together can some one ...
1 answer • 18 Sep 2011